# SDR AALA201810299036

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 9,184 hours, 3,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT EMERGENCY LIGHT UNSECURE.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
